# SDR SWAA2014111834266

- Difficulty date: November 4, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 68,561 hours, 64,087 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT AFT FRAME CRACKED AT BS 452 BETWEEN STRINGER 16R TO 26R. REPAIRED FRAME IAW SRM & DWG.
